# SDR DALA2017031502185

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 87,568 hours, 12,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION FOUND CRACK APPROXIMATELY 0.15 AS MARKED ON RT BS 859.5 RBL 89 BELOW WL 200 AT THE FRAME INNER CHORD TRANSITION RADIUS.  REPAIRED AND ACCOMPLISHED AS PER W/C:5311-01195 09B.
